MathSciNet Relay Station
MathSciNet bibliographic data
MR2552237 11K45 (11T23 37P05 65C10)
Ostafe, Alina; Shparlinski, Igor E. On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators. Math. Comp. 79 (2010), no. 269, 501–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement